Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Lexapro weaning question - help  (Read 226 times)

0 Members and 1 Guest are viewing this topic.

Offline BC77

  • Just Joined!
  • Posts: 2
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Lexapro weaning question - help
« on: May 19, 2014, 10:35:34 PM »
I'm in the process of reducing me lexapro dose from 20 Mgs to 10 mgs. I'm currently at 12.5 and have been weaning slowly in increments of 2.5. 10 mgs has worked well for me in the past and I was not getting any benefit from higher doses. I consulted with my Pdoc and we decided that I would move down to 10 and see how I feel before moving to a different med.

I am having some bad effects of lowering the dose. I have been getting tremendously fatigued - it's really a scary feeling, like I have zero energy. Is this a withdrawal symptom or could something really be wrong?

Any help is appreciated.
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 5550
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Lexapro weaning question - help
« Reply #1 on: May 20, 2014, 04:01:04 AM »
I am having some bad effects of lowering the dose. I have been getting tremendously fatigued - it's really a scary feeling, like I have zero energy. Is this a withdrawal symptom or could something really be wrong?

Fatigue is a common Lexapro withdrawal symptom. It should diminish within a couple of weeks of stabilizing on the lower dose.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags: